# SDR CALA9901062

- Difficulty date: August 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N47332
- Make and model: Boeing 7373T0
- Aircraft serial: 23570
- System (JASC): 2612 · Fire Detection
- Part: Fireloop
- Condition: Shorted
- Location: Apu
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A, F

## Discrepancy

THE APU FIRE DETECT LIGHT ILLUMINATED WHILE ON CLIMBOUT OF EWR.  THE APU FIRE BOTTLE WAS DISCHARGED AND THE LIGHT EXTINGUISHED.  THE APU FIRE LIGHT CAME BACK ON ABOUT FIVE MINUTES LATER.  THE AIRCARFT WAS RETURNED TO EWR WHERE IT LANDED WITHOUT INCIDENT.  THE APU WAS INSPECTED AND NO EVIDENCE OF FIRE WAS FOUND.  TROUBLESHOOTING FOUND THE LOWER APU LOOP SHORTING TO CASE GROUND.  THE LOWER APU FIRELOOP WAS REPLACED.  OPERATION CHECKED GOOD.  IN ADDITION, THE FIRE DETECTION MODULE AND ENGINE AND APU ASSEMBLY MODULE WERE REMOVED AND REPLACED AS A PRECAUTIONARY MEASURE. THE APU FIRE BOTTLE WAS REMOVED AND REPLACED IAW MM 26-22-11.
